# SDR USAA2012070900040

- Difficulty date: June 19, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,359 hours, 40,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834U551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CRACK ON INTERCOSTAL CHANNEL BETWEEN BS 312 TO BS 328, WL 208, RBL 31.  REPLACED INTERCOSTAL CHANNEL BETWEEN BS 312 TO BS 328, WL 208, RBL 31 IAW B737 SRM 51-40-02-0G FIG 8 & 12.
